# SDR 04FDEA01349

- Difficulty date: May 19, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 57 O/B END FITTING AT FRAME 80 HAS TWO ELONGATED HOLES.  .300 X .280.  .225 X .190.  FABBED REPLACEMENT PART IAW AIRBUS DWG A53981973 ANGLE (END FITTING).  ANGLE INSTALLED ON WORK CARD NON ROUTINE N00035.
